The Religious Liberalism of Sir Sayyid Ahmad Khan
Bibliographic Data
| ID | 10300102 |
|---|---|
| Authors | Hafeez Malik (Villanova University, corresponding author) |
| Year | 1964 |
| Volume | 54 |
| Issue | 3 |
| Pages | 160-169 |
| Publication date | 1964-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Muslim World (JOURNAL) |
| Journal identifiers | ISSN: 0027-4909 • E-ISSN: 1478-1913 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/j.1478-1913.1964.tb01189.x |
| OpenAlex | W2055606828 |
| Language | EN |
| Citations received | 1 |
Art · Citation · Liberalism · Political science · Sociology · Theology · Classics · Education and Islamic Studies · Islamic Finance and Banking Studies · Islamic Studies and History · Law · Philosophy · Religious studies · Religious Studies
| Citations per year | 0.02 |
|---|---|
| Citation span | 1970 - 1970 (1) |
| Highly cited | No |